# SDR CA960126037

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing Panel
- Condition: Damaged
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN)ON ARRIVAL #3 ENGINE GAS GENERATOR PANEL (FAIRING) WAS FOUND DAMAGED DURING REVERSE. DAMAGE WAS EVALUATED AND PANEL WAS REPLACED. #3 ENGINE REVERSER LOCKED-OUT & AIRCRAFT DISPATCHED AS PER MM 78-03 &  MEL 79-31-00.
